Alert archive / Alabama / Tornado Warnings in 2008

Tornado Warning 130, NWS Birmingham, AL

August 24, 20084 counties in Alabama

NWS Birmingham, AL issued this tornado warning at Aug 24, 2008, 8:26 AM CDT for 4 counties in Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2008, 8:26 AM CDT (13:26 UTC)
Expired
Aug 24, 2008, 9:00 AM CDT
In force
34 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Coosa County, AL, Elmore County, AL, Macon County, AL, Tallapoosa County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 1.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
292 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 241326
TORBMX
ALC037-051-087-123-241400-
/O.NEW.KBMX.TO.W.0130.080824T1326Z-080824T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
826 AM CDT SUN AUG 24 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN COOSA COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF EQUALITY...
  EASTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  EXTREME WEST CENTRAL TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...
  EXTREME WEST CENTRAL MACON COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 900 AM CDT

* AT 820 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES NORTHEAST OF
  EMERALD MOUNTAIN...OR 8 MILES WEST OF TALLASSEE...MOVING NORTH AT
  29 MPH.

* THE TORNADO WILL BE NEAR...
  6 MILES WEST OF KENT BY 835 AM CDT...
  ECLECTIC AND SANTUCK BY 840 AM CDT...
  DEXTER BY 845 AM CDT...
  7 MILES WEST OF MARTIN LAKE AT KOWALIGA BY 850 AM CDT...
  EQUALITY BY 855 AM CDT...
  NIXBURG...8 MILES EAST OF SPEED AND 8 MILES EAST OF PENTONVILLE BY
  900 AM CDT...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3283 8625 3288 8599 3247 8590 3243 8611
TIME...MOT...LOC 1326Z 167DEG 26KT 3254 8603

$$

17/KLAWS
2 follow-up statements
000 
WWUS54 KBMX 241338
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
838 AM CDT SUN AUG 24 2008

ALC123-241347-
/O.CAN.KBMX.TO.W.0130.000000T0000Z-080824T1400Z/
TALLAPOOSA AL-
837 AM CDT SUN AUG 24 2008

...THE TORNADO WARNING FOR EXTREME WEST CENTRAL TALLAPOOSA COUNTY IS 
CANCELLED...

LAT...LON 3283 8625 3286 8610 3286 8608 3287 8607
      3287 8605 3287 8604 3259 8599 3258 8611
TIME...MOT...LOC 1337Z 162DEG 29KT 3263 8607

$$

ALC037-051-241400-
/O.CON.KBMX.TO.W.0130.000000T0000Z-080824T1400Z/
ELMORE AL-COOSA AL-
837 AM CDT SUN AUG 24 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
SOUTHEASTERN COOSA AND NORTH CENTRAL ELMORE COUNTIES...

AT 834 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO.  THIS TORNADO WAS LOCATED NEAR ECLECTIC...OR ABOUT 9 MILES
NORTHEAST OF WETUMPKA...MOVING NORTH AT 34 MPH.

THE TORNADO WILL BE NEAR...
  CENTRAL BY 845 AM CDT...
  EQUALITY BY 855 AM CDT...
  NIXBURG AND PENTONVILLE BY 900 AM CDT...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3283 8625 3286 8610 3286 8608 3287 8607
      3287 8605 3287 8604 3259 8599 3258 8611
TIME...MOT...LOC 1337Z 162DEG 29KT 3263 8607

$$

17/KLAWS
000 
WWUS54 KBMX 241348
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
848 AM CDT SUN AUG 24 2008

ALC037-051-241358-
/O.CAN.KBMX.TO.W.0130.000000T0000Z-080824T1400Z/
ELMORE AL-COOSA AL-
848 AM CDT SUN AUG 24 2008

...THE TORNADO WARNING FOR SOUTHEASTERN COOSA AND NORTH CENTRAL
ELMORE COUNTIES IS CANCELLED...

THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE WEAKENED.

LAT...LON 3283 8625 3286 8610 3286 8608 3287 8607
      3287 8605 3287 8604 3259 8599 3258 8611
TIME...MOT...LOC 1348Z 162DEG 29KT 3271 8610

$$

17/KLAWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Aug 24, 6:32 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Aug 24, 6:32 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 AM CDT SUN AUG 24 2008

.UPDATE...FOR 12 AVIATION.

&&

.DISCUSSION...

ONE THING FOR CERTAIN ABOUT FAY...SHE HAS BEEN A RATHER FICKLE
STORM...SEEMINGLY INTENT ON PUZZLING ALL INTERESTED ONLOOKERS.
HARD-PRESSED TO RECALL A MORE PECULIAR...AND UNCERTAIN...STORM
TRACK.

FORECAST CHALLENGES THROUGH MIDWEEK ALL REVOLVE AROUND FAY...AND
THE CONTINUING LACK OF FORECAST CONFIDENCE. NAM12 HAS AN
INTERESTING CURLY-Q AROUND MISSISSIPPI DELTA...AND THE GFS AND
EUROPEAN ARE NOT ALL THAT DIFFERENT. GFS/EURO SEEM A TAD QUICKER
THAN THE NAM12...WITH TUES 12Z LOW OVER MERIDIAN VS THE
SOUTHWESTERN CORNER OF LOUISIANA. LEANING TOWARDS THE GFS/EURO
SOLUTION...BUT EITHER WAY...THERE SHOULD BE AMPLE TROPICAL
MOISTURE OVER THE AREA...AND WITH A HYBRID LOW EITHER OFF TO OUR
WEST OR SOUTHWEST BY ONE DISTANCE OR ANOTHER...ENHANCE RAIN
CHANCES FROM FAY LOOK TO CONTINUE THROUGH TUESDAY...AND PERHAPS
INTO WEDNESDAY. QUICK PEEK AT THE 06Z NAM12 SHOWS THE LOW
REMAINING STATIONARY...WHICH WHILE NOT THE CHOSEN SOLUTION AT THIS
TIME...IS STILL A FEASIBLE SOLUTION.

BEYOND WEDNESDAY...WOULD LOVE TO SEE THE EURO VERIFY WITH CLEARING
SKIES...BUT CONFIDENCE BEYOND WEDNESDAY CONTINUES WELL BELOW WHERE
WE WOULD LIKE IT TO BE. WITH SOLUTIONS RANGING FROM THE NAM/DGEX
HOLDING ON TO A STATIONARY SYSTEM TO THE EURO RACING THE LOW OFF
TO THE NORTHEAST...WILL GO THE PRUDENT ROUTE OF TAKING A MEX/MEN
BLEND...AND WAIT FOR A STRONGER SIGNAL BEFORE CONFIDENCE IMPROVES.

&&

.AVIATION...12Z TAF DISCUSSION.

FAY WILL CONTINUE TO PUSH OFF TO THE WEST TODAY WITH A WEAKENING
WIND FIELD OVER ALABAMA. A FEW GUSTS TO 22 KTS MAY STILL BE
POSSIBLE THROUGH THE MORNING. A FEW HEAVY RAIN BANDS ARE STILL
NEAR BHM AND ANB...OTHERWISE SHOWERS SHOULD REMAIN ISOLATED FOR
THE NEXT SEVERAL HOURS. DRY AIR HAS WRAPPED INTO THE SOUTHERN HALF
OF FAY THIS MORNING AND WE COULD SEE SOME LIFTING OR PARTIAL
CLEARING LATER THIS MORNING...AND THEN A REDEVELOPMENT OF SHOWERS
THIS AFTERNOON. WITH THE DEEP MOISTURE IN PLACE...SOME LOWER
VISIBILITIES AND CEILINGS ARE POSSIBLE AFTER 06Z.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...

WIND ADVISORY FOR ALL OF CENTRAL ALABAMA THROUGH 1 PM THIS AFTERNOON.

&&

81/88
Hazardous weather outlook, Aug 24, 5:00 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
500 AM CDT SUN AUG 24 2008

ALZ011>015-017>050-251130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
500 AM CDT SUN AUG 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

WIND GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE ACROSS ALL OF
CENTRAL ALABAMA THROUGH 1 PM. AREA MARINE INTERESTS SHOULD EXERCISE
EXTREME CAUTION WHEN VENTURING OUT INTO THE OPEN WATERWAYS. HIGH
PROFILE VEHICLES...ESPECIALLY TRAVELING NORTH TO SOUTH...SHOULD BE
ESPECIALLY ALERT TO THESE CROSS WINDS. DUE TO THE STRESS ON TREES
FROM THE RECENT DROUGHT...TREE LIMBS AND WEAKER TREES MAY BE MORE
SUSCEPTIBLE TO BREAKING UNDER THESE CONDITIONS.

ISOLATED TORNADOES ARE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA
THROUGH AROUND 1 PM. THE BEST CHANCE FOR TORNADOES WILL BE
ALONG THE STRONGER RAIN BANDS ASSOCIATED WITH THE REMNANTS OF FAY.
ADDITIONALLY...BE AWARE THAT THESE TROPICAL SHOWERS PRODUCE VERY
LITTLE LIGHTNING AND THUNDER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE POTENTIAL FOR HEAVY RAINFALL EXIST MONDAY AND TUESDAY UNTIL THE
REMNANT CIRCULATION ASSOCIATED WITH FAY EXITS THE AREA. SOME
UNCERTAINTY DOES EXIST WITH PLACEMENT AND TIMING OF THE HEAVIEST RAIN
AMOUNTS...BUT AN ADDITIONAL 4 TO 8 INCHES MAY BE POSSIBLE ACROSS A
LARGE PART OF CENTRAL ALABAMA. IF THESE RAIN AMOUNTS MATERIALIZE...IT
WOULD TRANSLATE INTO A POTENTIAL RIVER FLOODING PROBLEM BY WEDNESDAY
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY TODAY.

75/LINHARES

In the hours before

Local storm report, Aug 24, 7:48 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
748 AM CDT SUN AUG 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     TROPICAL STORM   BIRMINGHAM              33.53N 86.80W
08/24/2008                   JEFFERSON          AL   AMATEUR RADIO

            TREES DOWN OLD TN PIKE AND HIWAY 79 FROM TS WINDS DURING
            OVERNIGHT HOURS.

0730 AM     TROPICAL STORM   CENTER POINT            33.64N 86.68W
08/24/2008                   JEFFERSON          AL   EMERGENCY MNGR

            TREES DOWN 2600 BLOCK 5TH AVE NE FROM TS WINDS DURING THE
            OVERNIGHT HOURS.

0730 AM     TROPICAL STORM   IRONDALE                33.54N 86.71W
08/24/2008                   JEFFERSON          AL   EMERGENCY MNGR

            TREES DOWN RUFFNER RD AND 500 BLOCK FROM TS WINDS DURING
            THE OVERNIGHT HOURS.

0730 AM     TROPICAL STORM   ONEONTA                 33.95N 86.47W
08/24/2008                   BLOUNT             AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ACROSS COUNTY FROM TS WINDS DURING
            THE OVERNIGHT HOURS.

&&

10.5
Local storm report, Aug 24, 8:05 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
805 AM CDT SUN AUG 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TROPICAL STORM   CLIO                    31.71N 85.61W
08/23/2008                   BARBOUR            AL   BROADCAST MEDIA

            SEVERAL TREES WERE BLOWN DOWN NEAR CLIO AND A FEW TREES
            WERE BLOWN DOWN ACROSS THE COUNTY. THESE DOWNED TREES
            PRODUCED SOME POWER OUTAGES. TREES DOWNED DUE TO HEAVY
            RAIN AND ESTIMATED WINDS AROUND 40 MPH.

0251 PM     TROPICAL STORM   AUBURN                  32.59N 85.48W
08/23/2008                   LEE                AL   BROADCAST MEDIA

            A FEW TREES WERE BLOWN DOWN IN AUBURN. TREES DOWNED DUE
            TO HEAVY RAIN AND ESTIMATED WIND GUSTS AROUND 40 MPH.

0305 PM     TROPICAL STORM   TROY                    31.81N 85.97W
08/23/2008                   PIKE               AL   EMERGENCY MNGR

            A FEW SMALL TREES WERE BLOWN DOWN AND SOME LIMBS SNAPPED
            OFF NEAR TROY.

0305 PM     TROPICAL STORM   TROY                    31.81N 85.97W
08/23/2008                   PIKE               AL   EMERGENCY MNGR

            HEAVY RAIN BEGINNING TO COLLECT ON ROADWAYS NEAR TROY.
            THESE ROADS WERE STILL PASSABLE BUT CONDITIONS ARE
            DETERIORATING.

0429 PM     TROPICAL STORM   AUBURN                  32.59N 85.48W
08/23/2008                   LEE                AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN AND POWER OUTAGES COUNTY WIDE.

0445 PM     TROPICAL STORM   EUFAULA                 31.82N 85.15W
08/23/2008                   BARBOUR            AL   EMERGENCY MNGR

            3.1 INCHS OF RAIN IN A SHORT PERIOD OF TIME IN THE
            BARBOUR CITY AREA.

0500 PM     TROPICAL STORM   SELMA                   32.42N 87.02W
08/23/2008                   DALLAS             AL   EMERGENCY MNGR

            1 TREE DOWN AND POWER OUTAGES AT BRADFORD CIRCLE

0515 PM     TROPICAL STORM   HAYNEVILLE              32.18N 86.58W
08/23/2008                   LOWNDES            AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ACROSS THE SOUTHERN AND CENTRAL
            PORTIONS OF THE COUNTY INCLUDING COLLIRENE AND
            HAYNEVILLE.

0700 PM     TROPICAL STORM   CRAWFORD                32.46N 85.19W
08/23/2008                   RUSSELL            AL   EMERGENCY MNGR

            TREE ON HOME AT HWY 80 AND LYNN ROAD.

0700 PM     TROPICAL STORM   1 S FORT MITCHELL       32.33N 85.02W
08/23/2008                   RUSSELL            AL   EMERGENCY MNGR

            TREE ON HOME IN OSWICHEE...PEOPLE TRAPPED.

0700 PM     TROPICAL STORM   3 S PARKMANVILLE        32.34N 85.17W
08/23/2008                   RUSSELL            AL   EMERGENCY MNGR

            TREE ON TRAILER IN SEALE

0900 PM     TROPICAL STORM   SELMA                   32.42N 87.02W
08/23/2008                   DALLAS             AL   EMERGENCY MNGR

            NUMEROUS TREES REPORTED DOWN ACROSS THE COUNTY.

0915 PM     TROPICAL STORM   2 SSE CUBA              32.41N 88.36W
08/23/2008                   SUMTER             AL   FIRE DEPT/RESCUE

            COUPLE OF TREES DOWN ALONG COUNTY ROAD 10 SOUTH OF
            SUMTER.

0730 AM     TROPICAL STORM   BIRMINGHAM              33.53N 86.80W
08/24/2008                   JEFFERSON          AL   AMATEUR RADIO

            TREES DOWN OLD TN PIKE AND HIWAY 79 FROM TS WINDS DURING
            OVERNIGHT HOURS.

0730 AM     TROPICAL STORM   CENTER POINT            33.64N 86.68W
08/24/2008                   JEFFERSON          AL   EMERGENCY MNGR

            TREES DOWN 2600 BLOCK 5TH AVE NE FROM TS WINDS DURING THE
            OVERNIGHT HOURS.

0730 AM     TROPICAL STORM   IRONDALE                33.54N 86.71W
08/24/2008                   JEFFERSON          AL   EMERGENCY MNGR

            TREES DOWN RUFFNER RD AND 500 BLOCK FROM TS WINDS DURING
            THE OVERNIGHT HOURS.

0730 AM     TROPICAL STORM   ONEONTA                 33.95N 86.47W
08/24/2008                   BLOUNT             AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ACROSS COUNTY FROM TS WINDS DURING
            THE OVERNIGHT HOURS.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:51 PM CDTAreal Flood AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more6 hr
Aug 23, 10:51 PM CDTRiver Flood WarningBMXSumter35 hr
Aug 24, 1:09 AM CDTTornado WarningBMXRussell21 min
Aug 24, 1:20 AM CDTTornado WarningBMXLee, Macon, Russell25 min
Aug 24, 1:29 AM CDTTornado WarningBMXLee, Macon, Russell31 min
Aug 24, 1:46 AM CDTTornado WarningBMXLee, Macon, Tallapoosa29 min
Aug 24, 2:25 AM CDTTornado WarningBMXBarbour, Bullock35 min
Aug 24, 3:22 AM CDTTornado WarningBMXChambers, Lee23 min
Aug 24, 3:58 AM CDTTornado WarningBMXRussell17 min
Aug 24, 8:12 AM CDTTornado WarningBMXCoosa, Elmore, Tallapoosa33 min
Aug 24, 11:15 AM CDTTornado WarningBMXBullock, Macon30 min
Aug 24, 11:40 AM CDTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more7 hr
Aug 24, 12:11 PM CDTTornado WarningBMXMacon, Tallapoosa34 min
Aug 24, 1:36 PM CDTTornado WarningBMXAutauga, Chilton, Elmore24 min
Aug 24, 1:57 PM CDTTornado WarningBMXAutauga, Chilton, Coosa, Elmore33 min
Aug 24, 2:00 PM CDTTornado WarningBMXElmore30 min
Aug 24, 2:25 PM CDTTornado WarningBMXChilton, Coosa39 min
Aug 24, 2:27 PM CDTTornado WarningBMXCoosa, Elmore33 min
Aug 24, 2:53 PM CDTTornado WarningBMXAutauga, Chilton20 min
Aug 24, 3:13 PM CDTTornado WarningBMXFayette, Tuscaloosa32 min
Aug 24, 3:24 PM CDTFlash Flood WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more43 hr
Aug 24, 4:02 PM CDTTornado WarningBMXFayette, Lamar28 min
Aug 24, 4:58 PM CDTTornado WarningBMXJefferson, Walker32 min
Aug 24, 6:07 PM CDTTornado WarningBMXAutauga23 min
Aug 24, 6:49 PM CDTTornado WarningBMXWinston26 min

Nearby

Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.